Jump to content

Search the Community

Showing results for tags 'burning skin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Since gradually tapering amitryptilline I was on it for migraine since January 2019 from 25 mg to 2.5 mg ... a burning sensation over my right forearm which did not let me sleep that day it was 2 April I said I am gonna stop since I am on 2.5 mg....I had some melatonin so I can be able to sleep ... little I know I opened the door to hell the very next night I reinstated amitryptilline to10 mg then I was fine for a month but I thought that burning feeling was because of the melatonin and then I after a month I was again at 2.5 mg I cutting the 10 mg pill in 4 small pieces it so I guess it was not really 2.5 mg since some of those were less or more ... since May 15 I was gone into swirl of symptoms from burning feet burning skin burning trunk and back itchy scalp and severe anxiety and incapacitating insomnia I went though a battery of test from mri ultrasound Nerve conduction test all kind of autoimmune test let alone got problems and fast weightloss... but the problem of burning skin tingling stinging doesn’t seem to go away it lessened ain’t but I comes in waves days worse than others I wonder for how long what’s is the best treatment to alllievatr all this .//:I can not wear shoes anymore thin socks and flip flops. And the skin of my palms and soles became thin dry and super red my whole body skin backs flaky itchy tender to touch any similar experience
  2. Marta

    Marta: Intro

    Hi all! Please sorry if my English is not perfect but it's not my mothertongue. My story is short: -"normal" (nobody is normal) life until 2011 -developed very painful abdominal pain, did all medical exams nothing came off....(now think it was a somatization...last year of university stress, end of long relation, new relation, no job opportunities) -06/2012 really tired of pain, my gp decided to gave me cipralex 10mg -I started gently, no side effects, pain slowly disappeared....but I started to gain weight +8kg, NO libido, NO intense feelings -02/2015 started to stop it one drop per week, around 01/04/2015 free -end of April, first days of May sudden, huge, creepy anxiety(Never had it before) heart punds super fast suicide thoughts blurry vision sounds in brain high sensitivity to low sounds zero appetite insomnia(Never had it before) -tried to resist until end of May, my gp said to take it again, in 5 days I was again in 10mg and things got worse all previous symtomps plus ****ing burning skin sensation (I'm going mad) can't stop to move legs (creepy) zero sensitivity "over there" ----that's my present condition, tomorrow I'll ask to stop these horrible meds, why the hell, why the hell I have accepted then, nobody told my about these effects. I'm sacred to death it will last FOREVER, I'm so terrified by the words forever chronic permanent... my questions are: is it possible to develope these symptoms after 2-3 weeks quitting? have you ever had burning skin sensation? will these things lasts forever? Thanks to all, who will reads and who will answer, I'll also try to answer others! Sincere hugs, M.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy